# SDR CALA0700732

- Difficulty date: December 5, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 52,641 hours, 11,478 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2106
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E TOP SURFACE CRACKED BW WSS380 TO WSS420.  REPAIR PER EA 5731-01010 OP 4 AND SRM 51-70-07.
